# SDR DL72S954706

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, TWO CRACKS IN NR 7 SLAT COVE PANEL ATTACH ANGLE BELOW TAI DUCT.  REPAIR:  REPAIRED PER M/M 57-54-0, PAR 5A.
